Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 329716.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
On crossing dust shells
Authors:Frauendiener, Jörg; Klein, C.
Language:English
Date of Publication (YYYY-MM-DD):1995-07
Title of Journal:Journal of Mathematical Physics
Journal Abbrev.:J. Math. Phys.
Volume:36
Issue / Number:7
Start Page:3632
End Page:3643
Review Status:not specified
Abstract / Description:The crossing of two dust shells is considered as a simplified model for shell crossing during the spherically symmetric collapse of dust. It is shown that one encounters the same problems as in the latter case if one wants to continue the space-time dynamically through the region of intersection. To get a unique solution of the equations of motion, detailed information on the interaction between the shells has to be given. A corresponding Newtonian model is discussed and compared with the relativistic case. Furthermore it is shown that dust shells cannot be obtained as limiting cases of extended dust regions.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:00222488
Full Text:
You have privileges to view the following file(s):
329716.pdf  [992,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.